MathSciNet Relay Station
MathSciNet bibliographic data
MR2728979 (2011j:65294) 65N35 (65N15 76M25 76S05)
Schräder, Daniela; Wendland, Holger A high-order, analytically divergence-free discretization method for Darcy's problem. Math. Comp. 80 (2011), no. 273, 263–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement